A 41-year-old member asked:
how long will your eye stay red after using prescribed eyedrops?
1 doctor answer • 1 doctor weighed in
Ophthalmology 25 years experience
Depends: Certain eye drops can cause redness from irritation from the preservative or due to an allergy. Check with you eyemd before stopping a prescribed eyedrop. Sometimes putting the drop in the refrigerator can help decrease the redness until you can call or see your eyemd.
5168 viewsAnswered >2 years ago
A 34-year-old member asked:
Can regular eyedrops at least make you eye a little brighter?
1 doctor answer • 2 doctors weighed in
Ophthalmology 52 years experience
Sometimes: To the extent that your eye is dulled or red from foreign material in the tears, fatigue, or dryness, regular eyedrops can temporarily make the eyes less affected and brighter.
1246 viewsReviewed >2 years ago
Last updated Apr 19, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.